# SDR 33AY2016FA0000072

- Difficulty date: October 15, 2015
- Submitted: February 5, 2016
- Operation: General aviation
- Aircraft: N737CS
- Make and model: Boeing 737-2T4
- Aircraft serial: 23272
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING LOWER T/E SKIN CORRODED BETWEEN WBL 254 TO WBL 279.25 .  THE CORRODED SKIN AREA WAS BLENDED AND REPAIRED IAW REPAIR PLAN 121083-R039, REV 02.
